# SDR AALA20180112003

- Difficulty date: January 12, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC149644
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THE RIGHT TRANSITION PANEL IN THE AFT CARGO BAY BETWEEN BS 727 TO 767.  REPLACED THE TRANSITION PANEL IAW 51-00-05-1.
